# SDR 2007UALA04413

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 45,662 hours, 16,270 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED ON 3SVC.  FOUND LAMPS AT OVER WING LOCATION WERE OUT AND BATTERY FAILED AT FWD LOCATION.  REPLACED BATTERY AT FWD MED AND RELAMPED EMER LIGHTS ON OVER WING EXIT.
